MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER
Model Number 119112
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the foley catheter fell out and there was no water in the balloon on the day of use.It was stated that the event happened few hours after placement and there was no rupture or tear in the balloon.It was unknown where the water leaked from because the event was catheter fell out.No materials were in contact with the catheter and the catheter was inserted by hand.
 
Event or Problem Description
It was reported that the foley catheter fell out and there was no water in the balloon on the day of use.It was stated that the event happened few hours after placement and there was no rupture or tear in the balloon.It was unknown where the water leaked from because the event was catheter fell out.No materials were in contact with the catheter and the catheter was inserted by hand.Per follow up information received via ibc on 08sep2022, it was stated that the customer did not provide information about whether there was any damage in the catheter.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product was not used for patient treatment.The product had not caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used 3-way temp sensing catheter with cut portion of inlet tubing.Visual inspection of the sample noted inflated the balloon with 10 ml of methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks observed.With the syringe attach the balloon deflated passively with no cuffing or leaks noted.No root cause could be found because the reported event was unconfirmed.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER
Common Device Name
TEMPERATURE SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15378607
Report Number1018233-2022-06986
Device Sequence Number17594910
Product Code EZL
UDI-Device Identifier00801741046018
UDI-Public(01)00801741046018
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number119112
Device Catalogue Number119112
Device Lot NumberNGGP1733
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by Manufacturer02/11/2023
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown